Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 3

A geometric invariant of $6$-dimensional subspaces of $4\times 4$ matrices
Alex Chirvasitu, S. Paul Smith and Michaela Vancliff.
Proc. Amer. Math. Soc. 148 (2020), 915-928
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055923
Extremal primes for elliptic curves without complex multiplication
C. David, A. Gafni, A. Malik, N. Prabhu and C. L. Turnage-Butterbaugh.
Proc. Amer. Math. Soc. 148 (2020), 929-943
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055924
Higher divergence for nilpotent Lie groups
Moritz Gruber.
Proc. Amer. Math. Soc. 148 (2020), 945-959
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055925
Undecidability of $\mathbb {Q}^{(2)}$
Carlos Martínez-Ranero, Javier Utreras and Carlos R. Videla.
Proc. Amer. Math. Soc. 148 (2020), 961-964
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055926
Central limit theorems for sums of quadratic characters, Hecke eigenforms, and elliptic curves
M. Ram Murty and Neha Prabhu.
Proc. Amer. Math. Soc. 148 (2020), 965-977
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055927
Level aspect of simultaneous nonvanishing for the central $L$-values associated to cusp forms
Balesh Kumar.
Proc. Amer. Math. Soc. 148 (2020), 979-991
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055928
$\mathsf {FI}$-hyperhomology and ordered configuration spaces
Jeremy Miller and Jennifer C. H. Wilson.
Proc. Amer. Math. Soc. 148 (2020), 993-1002
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055929
On entropy of spherical twists
Genki Ouchi; with an appendix by Arend Bayer.
Proc. Amer. Math. Soc. 148 (2020), 1003-1014
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055930
Specht modules decompose as alternating sums of restrictions of Schur modules
Sami H. Assaf and David E. Speyer.
Proc. Amer. Math. Soc. 148 (2020), 1015-1029
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055931
A note on Non-Noetherian Cohen-Macaulay rings
Youngsu Kim and Andrew Walker.
Proc. Amer. Math. Soc. 148 (2020), 1031-1042
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055932
Dimension-independent statistics of $\operatorname {Gl}_n(\operatorname {\mathbb {F}_q})$ via character polynomials
Nir Gadish.
Proc. Amer. Math. Soc. 148 (2020), 1043-1047
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055933
Explicit upper bounds on the least primitive root
Kevin J. McGown and Tim Trudgian.
Proc. Amer. Math. Soc. 148 (2020), 1049-1061
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055934
Dual graphs from noncommutative and quasisymmetric Schur functions
S. van Willigenburg.
Proc. Amer. Math. Soc. 148 (2020), 1063-1078
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055935
Heun algebras of Lie type
Nicolas Crampé, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 148 (2020), 1079-1094
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055936
Interval criteria for oscillation of second-order self-adjoint impulsive differential equations
Jitsuro Sugie.
Proc. Amer. Math. Soc. 148 (2020), 1095-1108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055937
Extremal eigenvalues of the Dirichlet biharmonic operator on rectangles
D. Buoso and P. Freitas.
Proc. Amer. Math. Soc. 148 (2020), 1109-1120
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055938
Boundedness of the bilinear Bochner-Riesz means in the non-Banach triangle case
Heping Liu and Min Wang.
Proc. Amer. Math. Soc. 148 (2020), 1121-1130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055939
Maximal restriction estimates and the maximal function of the Fourier transform
João P. G. Ramos.
Proc. Amer. Math. Soc. 148 (2020), 1131-1138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055940
Douglas factorization theorem revisited
Vladimir Manuilov, M. S. Moslehian and Qingxiang Xu.
Proc. Amer. Math. Soc. 148 (2020), 1139-1151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055941
A note on steady vortex flows in two dimensions
Daomin Cao and Guodong Wang.
Proc. Amer. Math. Soc. 148 (2020), 1153-1159
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055942
A note on minimal models for pmp actions
Andy Zucker.
Proc. Amer. Math. Soc. 148 (2020), 1161-1168
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055943
Nikolskii inequality for lacunary spherical polynomials
Feng Dai, Dmitry Gorbachev and Sergey Tikhonov.
Proc. Amer. Math. Soc. 148 (2020), 1169-1174
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055944
Korenblum constants for some function spaces
Wee JunJie and Le Hai Khoi.
Proc. Amer. Math. Soc. 148 (2020), 1175-1185
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055945
$C^{1}$-regularity of planar $\infty$-harmonic functions—revisited
Yi Ru-Ya Zhang and Yuan Zhou.
Proc. Amer. Math. Soc. 148 (2020), 1187-1193
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055946
Historic behavior in nonhyperbolic homoclinic classes
Pablo G. Barrientos, Shin Kiriki, Yushi Nakano, Artem Raibekas and Teruhiko Soma.
Proc. Amer. Math. Soc. 148 (2020), 1195-1206
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055947
Pulling back singularities of codimension one objects
Luis Giraldo and Roland K. W. Roeder.
Proc. Amer. Math. Soc. 148 (2020), 1207-1217
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055948
The weak sigma-attractor for the semi-dissipative 2D Boussinesq system
Jinfang He and Chunyou Sun.
Proc. Amer. Math. Soc. 148 (2020), 1219-1231
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055949
Oka complements of countable sets and nonelliptic Oka manifolds
Yuta Kusakabe.
Proc. Amer. Math. Soc. 148 (2020), 1233-1238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055950
Asymptotically Poincaré surfaces in quasi-Fuchsian manifolds
Keaton Quinn.
Proc. Amer. Math. Soc. 148 (2020), 1239-1253
Abstract, references and article information
Full-text PDF
MathSciNet review: 4055951
The rigidity and stability of complete $f$-minimal hypersurfaces in $\mathbb {R}^n \times \mathbb {S}^1(a)$
Xingxiao Li and Juntao Li.
Proc. Amer. Math. Soc. 148 (2020), 1255-1270
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055952
On a convexity property of sections of the cross-polytope
Piotr Nayar and Tomasz Tkocz.
Proc. Amer. Math. Soc. 148 (2020), 1271-1278
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055953
Convexity, critical points, and connectivity radius
Mikhail G. Katz.
Proc. Amer. Math. Soc. 148 (2020), 1279-1281
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055954
A note on the eightfold way
Thomas Gilton and John Krueger.
Proc. Amer. Math. Soc. 148 (2020), 1283-1293
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055955
Juhász’s topological generalization of Neumer’s theorem may fail in $\mathsf {ZF}$
Eleftherios Tachtsis.
Proc. Amer. Math. Soc. 148 (2020), 1295-1310
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055956
The Morris model
Asaf Karagila.
Proc. Amer. Math. Soc. 148 (2020), 1311-1323
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055957
Graded topological spaces
Clemens Koppensteiner.
Proc. Amer. Math. Soc. 148 (2020), 1325-1338
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055958
Monotonicity of the Schwarz genus
Petar Pavešić.
Proc. Amer. Math. Soc. 148 (2020), 1339-1349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055959
$V$-harmonic morphisms between Riemannian manifolds
Guangwen Zhao.
Proc. Amer. Math. Soc. 148 (2020), 1351-1361
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055960
Representability theorems, up to homotopy
David Blanc and Boris Chorny.
Proc. Amer. Math. Soc. 148 (2020), 1363-1372
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4055961